# SDR DALA2019072604418

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL #1680B AT PAX CABIN. NRC 00613: FLOOR PANEL #1680B WAS FABRICATED, REPLACED, AND IDENTIFIED PER AMM 53-01-01-201. (LP #1189752)
